On the theory of differential games in parabolic systems
Doklady Akademii Nauk, Tome 226 (1976) no. 6, pp. 1267-1270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_6_a6,
author = {Yu. S. Osipov and S. P. Okhezin},
title = {On the theory of differential games in parabolic systems},
journal = {Doklady Akademii Nauk},
pages = {1267--1270},
year = {1976},
volume = {226},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_6_a6/}
}
Yu. S. Osipov; S. P. Okhezin. On the theory of differential games in parabolic systems. Doklady Akademii Nauk, Tome 226 (1976) no. 6, pp. 1267-1270. http://geodesic.mathdoc.fr/item/DAN_1976_226_6_a6/